Previous |  Up |  Next

Article

Title: Characterizations of totally ordered sets by their various endomorphisms (English)
Author: Hort, Daniel
Author: Chvalina, Jan
Author: Moučka, Jiří
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 52
Issue: 1
Year: 2002
Pages: 23-32
Summary lang: English
.
Category: math
.
Summary: We characterize totally ordered sets within the class of all ordered sets containing at least three-element chains using a simple relationship between their isotone transformations and the so called 2-, 3-, 4-endomorphisms which are introduced in the paper. Another characterization of totally ordered sets within the class of ordered sets of a locally finite height with at least four-element chains in terms of the regular semigroup theory is also given. (English)
Keyword: endomorphisms
Keyword: totally ordered sets—chains
Keyword: isotone mappings
Keyword: regular semigroups
MSC: 06A05
MSC: 20M17
MSC: 20M20
idZBL: Zbl 0998.06001
idMR: MR1885454
.
Date available: 2009-09-24T10:48:44Z
Last updated: 2016-04-07
Stable URL: http://hdl.handle.net/10338.dmlcz/127699
.
Reference: [1] M. E.  Adams and M.  Gould: Posets whose monoids of order-preserving maps are regular.Order 6 (1989), 195–201. MR 1031655, 10.1007/BF02034336
Reference: [2] A. Ja.  Aizenštat: Regular semigroups of endomorphisms of ordered sets.Uč. zapiski Leningrad. Gos. Ped. Inst. 387 (1968), 3–11. (Russian) MR 0232711
Reference: [3] G.  Birkhoff: Lattice Theory.AMS Colloq. Publ. 25, Providence, 1979. Zbl 0505.06001, MR 0598630
Reference: [4] J.  Chvalina: Functional Graphs, Quasi-Ordered Sets and Commutative Hypergroups.Vydavatelství Masarykovy Univerzity, Brno, 1995. (Czech)
Reference: [5] J. Chvalina and L.  Chvalinová: Locally finite rooted trees with regular monoids of local automorphisms.Knižnice odb. věd. spisů VUT v Brně B-119 (1988), 71–86.
Reference: [6] P.  Corsini: Prolegomena of Hypergroup Theory.Aviani Editore, 1993. Zbl 0785.20032, MR 1237639
Reference: [7] D.  Hort: A construction of hypergroups from ordered structures and their morphisms. Presented on the Seventh Sypmposium on AHA, Taormina, Italy 1999.(to appear). MR 2042325
Reference: [8] J. M.  Howie: An Introduction to Semigroup Theory.Academic Press, New York, 1976. Zbl 0355.20056, MR 0466355
Reference: [9] J.  Jantosciak: Homomorphisms, equivalences and reductions in hypergroups.Riv. di Mat. Pura ed Appl. 9 (1991), 23–47. Zbl 0739.20037, MR 1133589
Reference: [10] L.  Kosmák: Set Algebra.Vydavatelství Masarykovy Univerzity, Brno, 1995. (Czech)
Reference: [11] J.  Moučka: Connected functional graphs with regular endomorphism monoids and their hypergroups.Sborník prací PedF MU, Brno 152 (2000), 53–59. (Czech)
Reference: [12] J.  Novák: On partition of an ordered continuum.Fundamenta Math. XXXIX (1952), 53–64. MR 0056049
.

Files

Files Size Format View
CzechMathJ_52-2002-1_4.pdf 304.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo